# SDR SWIA202156297

- Difficulty date: January 24, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 41,833 hours, 27,248 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER CABIN SEAT TRACK RBL9 BETWEEN APPROXIMATELY FS847.0  AND FS985.0 HAS AREAS OF CORROSION. (MARKED)    (C-CHECK) RO 2/13/2021   REPLACED SEAT TRACK AT RBL 9 FS847.00 TO FS985.00 WITH NEW FLOOR SEAT TRACK P/N SH670-37411-3 USING NEW TRACK STOCK P/N 20276-288-0-0A PO #T-55899. REF CRJ-700 AMM 53-00-49-400-801-A01. SEE ATTACH CONTINUATION CARD FOR DETAILS.
